# SDR N6WA2024071001

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10125
- Aircraft time: 42,359 hours, 32,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON MESSAGE INTERMITTENTLY IN CRUISE. R & R EMERGENCY BATTERIES IAW 33-51-17.  OPS CHECKED GOOD.
